Navigation path

Additional tools

Asset Description Metadata Schema (ADMS)

(
 
)
5/5 | 8 votes
Editor's choice

EFIR Workshop 2013 - Take part in the extension of Joinup's catalogue of interoperability assets

(
 
)
5/5 | 1 votes | 1657 reads |

DOWNLOAD THE EFIR WORKSHOP HIGHLIGHT REPORT

Following up on the success of the ADMS-enabled federation on Joinup, a catalogue of semantic assets described using ADMS, with already 21  federated repositories, the ISA programme of the European Commission plans to extend the current catalogue to other types of interoperability assets and solutions (legal, organisational and technical).

On April 24 2013, the European Commission will host a webinar to discuss the extension of the current federated catalogue of semantic assets on Joinup to other types of interoperability assets and solutions (legal, organisational and technical). The webinar is a unique opportunity for e-Government and interoperability experts, standardisation bodies, and ICT service to share their needs and ideas on the upcoming European Federated Interoperability Repository (EFIR) on Joinup.

Webinar session 1: The need for an extended Europe’s collection of interoperability assets on Joinup

Wednesday, April 24, 2013
10:30 – 12:00 CEST (UTC+2) (World clock)
Duration: 1,5 hours

The first webinar session addresses the following topics:

  • Present the evolution of Joinup, the federation and the motivation for an extended European catalogue of interoperability assets.
  • Share experiences and gather lessons learnt from national and regional platforms for sharing and reuse of interoperability assets.

Webinar session 2: Gathering requirements on the upcoming federated catalogue of interoperability assets

Wednesday, April 24, 2013
14:00 – 15:30 CEST (UTC+2) (World clock)
Duration: 1,5 hours

The second webinar session addresses the following topics:

  • Discuss requirements for the upcoming extended federation:
    • The search: what are the expectations of the users when searching for interoperability assets?
    • The catalogue: what are the expectations of the repository owners / publishers when making their collections of assets available on Joinup?
  • Discuss how to best promote interoperability assets and the federation at a local and EU level

 

Participation in the webinar is by invitation only, places are limited and registration is mandatory.
If you would like more information please contact us.
 
Follow the webinar on twitter with #EFIR webinar.

Venue

The workshop will be hosted online using Adobe Connect virtual meeting system.

How to connect to the virtual meeting system?

For the connection to the webinar, you need to make both audio and web connection.

NB: PLEASE CONNECT 15 MINUTES BEFORE TO TEST THE WEB CONNECTION.

Web connection
  1. Go to http://ec-wacs.adobeconnect.com/efir/
  2. Select "Enter as a guest" and enter the room (Complete name and organisation)
  3. You are in the web connection system
Audio connection

The audio connection can be established by calling in from your device (dial-in) or by letting the system call you (dial-out).

  • Dialing-out: When letting the system call you, please make sure you enter the direct number on which you can be reached.
  • Dialing-in: When calling in yourself please follow the steps below
  1. ​Dial one of the following Local or International Access Number: +32 (0)2 808 13 63
  2. Please refer to your email confirmation for the room number.
  3. Follow any voice prompts.
Test your connection
You can perform a diagnosis for your connection using the following link:
http://ec-wacs.adobeconnect.com/common/help/en/support/meeting_test.htm
 
You can also perform a test of your connection by using the actual link of the web connection
 
To get a quick overview of Adobe Connect, please go to the following page:
http://www.adobe.com/products/adobeconnect.html

 

Address/Location

N/A

 

Agenda

DOWNLOAD THE EFIR WORKSHOP HIGHLIGHT REPORT
Webinar session 1: The need for an extended Europe’s collection of interoperability assets on Joinup

Wednesday, April 24, 2013
10:30 – 12:00 CEST (UTC+2) (World clock)
Duration: 1.5 hours

Start

Finish

Duration

Session

10.30

10.35

5 min

Welcome to the webinar
Szabolcs Szekacs, DIGIT - ISA Programme

10.35

10.40

5 min

Joinup and the federation: history, rationale and further extension of the collections of interoperability assets
Szabolcs Szekacs, DIGIT - ISA Programme, Download presentation
10.40 10.55 15 min
EFIR survey results: Understanding the current state of affairs with regards to the sharing and reuse of interoperability assets in EU Member States (5 min)
PwC EU Services, Download presentation
 
 
Preliminary taxonomy: Discussing the preliminary taxonomy of interoperability assets types (10 min)
Makx Dekkers, Download presentation

10.55

11.55

60 min

Lessons learnt from platforms for sharing and reuse of interoperability assets
Facilitator: Szabolcs Szekacs, DIGIT - ISA Programme
 
In this session, we will share experiences and gather best practices on how to best interact with users, how to drive downloads, how to promote interoperability assets, etc.
 
Testimonials (30 min)
Open discussions (30 min)

11.55

12.00

5 min

Wrap-up and next steps
Szabolcs Szekacs, DIGIT - ISA Programme
Webinar session 2: Gathering requirements on the upcoming federated catalogue of interoperability assets

Wednesday, April 24, 2013
14:00 – 15:30 CEST (UTC+2) (World clock)
Duration: 1,5 hours

Start

Finish

Duration

Session

14.00

14.05

5 min

Summary of the lessons learnt collected in the previous webinar session
Szabolcs Szekacs, DIGIT - ISA Programme

14.05

14.50

45 min

Open discussion: gathering requirements for the extended federation of interoperability assets
Facilitator: PwC EU Services, Download presentation
 
In this session, we will discuss requirements for the extended federation:
  • The search: what are the expectations of the users when searching for interoperability assets?
  • The catalogue: what are the expectations of the repository owners / publishers when making their collections of assets available on Joinup?

14.50

15.20

30 min

Open discussion: gathering requirements on the promotion of interoperability assets and the federation
Facilitator: PwC EU Services, Download presentation
 
In this session, we will discuss how to best promote interoperability assets and agree on how we should promote the federation at a local and EC level.

15.20

15.30

10 min

Wrap-up
Szabolcs Szekacs, DIGIT - ISA Programme

 

Expected participants

Participation in the webinar is by invitation only (RSVP) and is intended for ISA Member State representatives and interoperability experts from public administrations, standardisation organisations, private sector, and academia.

If you would like more information and if you want to register, please contact us.

Information

Logo:
 
Geographic coverage:
European Union
Keywords:
adms, e-Governement, federation, Interoperability, interoperability assets, Standards
Themes:
Information Technology and Data Processing
Scope:
Cross-border
Free event:
Yes, participant has no cost
Open event:
No, restricted event, only by invitation
Organisation type:
Public
Start date:
24 April 2013 - 10:30am (Europe/Luxembourg time)
End date:
24 April 2013 - 3:30pm (Europe/Luxembourg time)
City:
Webinar
Organiser:
European Commission

Comments

Stijn Goedertier
Posted by Stijn Goedertier on April 16, 2013 at 14:25
"

The people  behind ListPoint.co.uk suggested including a concept called 'context' to ADMS. See the issue here for further information and discussion: https://joinup.ec.europa.eu/node/47719